# SDR 97ZZZX751

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134BA
- Make and model: Beech 65-A80
- Aircraft serial: LD202
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: HE6311
- Condition: Failed
- Location: Flap
- Component: 505211531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOMETHING WITHIN THE 90 DEGREE DRIVE ASSY FAILED WHICH MADE THE FLAP FAIL TO EXTEND OR RETRACT.  THE ACTUATOR WAS OH 20.6 HRS AGO.
